# SDR DXTA2025013102127

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000026
- Aircraft time: 5,093 hours, 2,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS281
- Part serial: 2146M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR AND EXIT LIGHT FAILED TO TEST. LIGHT WOULD NOT ILLUMINATE WITHOUT SHIP POWER DURING MORNING TEST. CORRECTIVE ACTION: REPLACED 4 POWER SUPPLIES. OPS CHECK GOOD. IAW CE-700 AMM 33-50-00.
